# SDR R61A2022060300368

- Difficulty date: May 11, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII L/H SHEAR PNL BTWN FR 87-88 CORRODED. R&R IAW SRM 51-42-01.
